Mixed norm estimates for certain generalized radon transforms

Michael Christ, M. Burak Erdoǧan

Research output: Contribution to journalArticlepeer-review


We obtain essentially optimal local mixed norm inequalities for certain generalized Radon transforms defined by integration over curves.

Original languageEnglish (US)
Pages (from-to)5477-5488
Number of pages12
JournalTransactions of the American Mathematical Society
Issue number10
StatePublished - Oct 2008

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Mixed norm estimates for certain generalized radon transforms'. Together they form a unique fingerprint.

Cite this